# SDR FDEA201108023070

- Difficulty date: August 2, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610645
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE CORRODED AT SEAL RETAINER POINT.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02, FIG 101, DETAIL IV MATERIAL LOSS 0.115 EXCEEDS MAX ALLOWABLE OF 0.100.  R & R LOWER GATE IAW AMM 52-11-38-4, NO RIG DISTURBED.  MAJOR REPAIR.
